MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305180
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle 18x1-1/2 blunt fill had foreing matter.The following information was provided by the initial reporter: material # 305180.Batch # 1117352.Verbatim: rcc received a complaint via email.We use bd blunt fill needles and precisionglide needles within our manufacturing process and wanted to reach out with a quick question for your team.As part of an internal investigation, we¿re assessing all possible sources of a stainless-steel particle that was recently observed during product inspection.To help rule out potential contributors, could you please let us know if bd has any historical data, complaints, or awareness of instances where particulate shedding or residue from the manufacturing process has been observed on either of these needle types? at this stage, we¿re simply gathering background information to understand whether such occurrences have ever been reported or could be considered a possibility.Thank you very much for your time and support ¿ any information or references you can share from your quality or technical teams would be appreciated.Additional information provided: 1.Can you please provide an exact date the reported issue was identified in mm-dd-yyyy format? (b)(6) 2025.2.Can you please provide the material number and lot number of the bd blunt fill needle associated with reported issue? material #: 305180, lot #: 1117352.3.Can you please provide the material number and lot number of the precisionglide needle associated with reported issue? material #: 305195, lot #: 4270033.4.Is there a photo or sample available for analysis? still trying to track down a picture?.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Additional information: (h) added device mfg date.Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
No additional information.

Brand Name
BD NEEDLE 18X1-1/2 BLUNT FILL
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23510390
Report Number1911916-2025-00730
Device Sequence Number9877181
Product Code GAA
UDI-Device Identifier00382903051809
UDI-Public(01)00382903051809(11)210427(17)260630(10)1117352
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2026
Device Catalogue Number305180
Device Lot Number1117352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown